No Cover Image

Journal article 499 views

The rational numbers as an abstract data type / John, Tucker

Journal of the ACM, Volume: 54, Issue: 2, Start page: 7

Swansea University Author: John, Tucker

Full text not available from this repository: check for access using links below.

Published in: Journal of the ACM
ISSN: 0004-5411
Published: 2007
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1737
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 7